MAUDE Adverse Event Report: ANIKA INTEGRITY IMPLANT SYSTEM; MESH, SURGICAL, NON-ABSORBABLE, ORTHOPEDICS, REINFORCEMENT OF TENDON

ANIKA INTEGRITY IMPLANT SYSTEM; MESH, SURGICAL, NON-ABSORBABLE, ORTHOPEDICS, REINFORCEMENT OF TENDON
Catalog Number 6000101
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Fluid Discharge (2686)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by anika or its employees that the report constitutes an admission that the device, anika, or its employees caused or contributed to a potential patient event documented on this report.On 08 november 2024 it was reported to anika that the healthcare provider (hpc) implanted an integrity patch on a 44-year-old patient on (b)(6) 2024 on the foot/ankle.The patient was seen by the hcp on (b)(6) 2024 for follow up.There is no report of any patient impact during this visit.On or about (b)(6) 2024 the hcp stated that the patient began to experience what is reported to be a reaction to the integrity patch.The patient reported what appeared to be a "zit" and upon squeezing it, a part of the patch came out of the enclosure site.The patient was cultured on (b)(6) 2024 (result of the closure was negative).The removal of the rest of the integrity patch was scheduled to occur on or about (b)(6) 2024 since the patient is starting to show signs of another sterile pustule where the piece of the integrity implant.The result of the procedure has not been provided at this time by the hcp.There was no report of any device malfunction at the time of use.There was no report of any unusual appearance with the device or packaging prior to use.Patient comorbidities is unknown.Additional information was solicited.
 
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation at the manufacturing plant.
 
Event or Problem Description
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by anika or its employees that the report constitutes an admission that the device, anika, or its employees caused or contributed to a potential patient event documented on this report.On (b)(6) 2024 it was reported to anika that the healthcare provider (hpc) implanted an integrity patch on a 44-year-old patient on (b)(6) 2024 on the foot/ankle.The patient was seen by the hcp on (b)(6) 2024 for follow up.There is no report of any patient impact during this visit.On or about (b)(6) 2024 the hcp stated that the patient began to experience what is reported to be a reaction to the integrity patch.The patient reported what appeared to be a "zit" and upon squeezing it, a part of the patch came out of the enclosure site.The patient was cultured on (b)(6) (result of the closure was negative).The removal of the rest of the integrity patch was scheduled to occur on or about (b)(6) 2024 since the patient is starting to show signs of another sterile pustule where the piece of the integrity implant.The result of the procedure has not been provided at this time by the hcp.There was no report of any device malfunction at the time of use.There was no report of any unusual appearance with the device or packaging prior to use.Patient comorbidities is unknown.Additional information was solicited.
 
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation at the manufacturing plant.Supplemental report: additional has not been provided by request.The batch record was reviewed.There was no nonconformances related to the reported event.The lot was manufactured and released to applicable procedures and specifications.The product lot retention inspection report was reviewed.There was no nonconformances documented in the report.A retrospective review of all nonconformances was performed for this product.There was no nonconformances related to the reported event.A clinical assessment could not establish a cause of the reported event and a temperal association could not be established between the use of the product and the patient experience.This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation by the manufacturing plant.
 
Event or Problem Description
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by anika or its employees that the report constitutes an admission that the device, anika, or its employees caused or contributed to a potential patient event documented on this report.On 08 november 2024 it was reported to anika that the healthcare provider (hpc) implanted an integrity patch on a 44-year-old patient on (b)(6) 2024 on the foot/ankle.The patient was seen by the hcp on (b)(6) 2024 for follow up.There is no report of any patient impact during this visit.On or about (b)(6) 2024 the hcp stated that the patient began to experience what is reported to be a reaction to the integrity patch.The patient reported what appeared to be a "zit" and upon squeezing it, a part of the patch came out of the enclosure site.The patient was cultured on 9th of october (result of the closure was negative).The removal of the rest of the integrity patch was scheduled to occur on or about (b)(6) 2024 since the patient is starting to show signs of another sterile pustule where the piece of the integrity implant.The result of the procedure has not been provided at this time by the hcp.There was no report of any device malfunction at the time of use.There was no report of any unusual appearance with the device or packaging prior to use.Patient comorbidities is unknown.Additional information was solicited.
 
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation at the manufacturing plant.Supplemental report: additional has not been provided by request.The batch record was reviewed.There was no nonconformances related to the reported event.The lot was manufactured and released to applicable procedures and specifications.The product lot retention inspection report was reviewed.There was no nonconformances documented in the report.A retrospective review of all nonconformances was performed for this product.There was no nonconformances related to thereported event.A clinical assessment could not establish a caue of the reported event and a temperal association could not be established between the use of the product and the patient experience.This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation by the manufacturing plant.Supplemental report: udi number / date of manufacture was updated.A supplemental report will be submitted upon receipt of new and relevant information.

Brand Name
INTEGRITY IMPLANT SYSTEM
Common Device Name
MESH, SURGICAL, NON-ABSORBABLE, ORTHOPEDICS, REINFORCEMENT OF TENDON
Manufacturer (Section D)
ANIKA
32 wiggins avenue
bedford MA 01730
Manufacturer Contact
keith kelly
32 wiggins avenue
bedford, MA 01730
MDR Report Key20833552
Report Number3007093114-2024-00024
Device Sequence Number4159564
Product Code OWX
UDI-Device Identifier00817337000258
UDI-Public00817337000258
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K223538
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6000101
Device Lot Number0000009882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer01/17/2025
01/23/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/17/2025
01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale